# SDR MALA100093

- Difficulty date: June 25, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 25,355 hours, 28,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y/6Y CHECK IN CWA, RT CABIN/CARGO FRAME AT STA 630.112 HAS CHAFE DAMAGE JUST ABOVE RIGHT O/B SEAT TRACK.  REPAIRED IAW EO S53768.
